# SDR P5CA9600231

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Vlv Lt
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT HAD GATE TURNBACK DUE TO NR 4 ENGINE ANTI-ICE LIGHT ON.  VALVE OPS CHECKS NORMAL IAW MM 75-11-00.  DEFERRED NR 4 ENGINE ANTI-ICE VALVE LIGHT PER MEL 30-04-1, DUE 31 MAY 96.
